I have taken the generic form of Wellbutrin - IC Bupropion HCL XL - for approximately 2 years. The last 6 months I have gained 25+ pounds and am doing everything exactly as before.
I eat pretty healthy, exercise and have changed nothing. I have noticed that my emotions are a bit unsteady and I am more anxious, so it may not be working for the reasons I take it now.
Before Wellbutrin I took Pristiq for a bit over a year, which caused me to lose about 10 pounds in the first 6 months, hold steady for 6 months and then I started packing it on (about 25 lbs) while doing nothing differently. My doctor had had numerous people with the same experience on Pristiq so he switched me to Wellbutrin.
When I started Wellbutrin after Pristiq I lost the 20+ pounds I had gained fairly quickly/easily doing exactly what I also have. I stayed steady until the last 6 months.
After reading a ton of info it seems that I am not alone in the weight gain. Why am I able to take medication and then all of sudden my body "rejects" it and I start gaining? My weight is all in the stomach, hips, waist area. Anyone else have the weight gain happen after taking for a while?